# SDR DALA201902154999

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOC FR68 TO FR69 ON RH SIDE AT AFT GALLEY AREA, REPLACED FLOOR BEAM LOCATED FR 68 TO FR 69 ON RH SIDE AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING #D5347278 AND DRAWING D53472189
